Oil of Oregano and Symptoms

Home The Candida Forum Candida Advice Oil of Oregano and Symptoms

This topic contains 3 replies, has 3 voices, and was last updated by  JustJoe 7 years, 7 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #63030

    skyblue
    Member
    Topics: 4
    Replies: 16

    Hello, Skyblue here.
    I have a question about oil of oregano. I started this a little over a week ago, slowly at first, and then I moved the dosage up to 6 drops a day. Saturday I had terrible dye-off symptoms, sick all day long. Yesterday, I felt a lot better, but had diarrhea all afternoon, which I felt was a good sign. However, this morning I have noticed that my Candida symptoms are worse than they’ve been in several days. Does anyone know whether or not I should expect these symptoms to be worse right after a few days of dye-off symptoms? This has really got me stumped; I really expected the symptoms to be better this morning.

    Thanks for any feedback. Skyblue

    #63031

    kaye
    Member
    Topics: 3
    Replies: 12

    hi skyblue ,
    i experienced exactly the same, its because you are taking too much, you need to lower the dose back down . its because oil of oregano is really really strong . stick with it though as im on the mend 😉 . hope this helps. btw drop to two drops in the morning . and very slowly increase , also make sure you drink shit loads of water to pee all the toxins out . kayex

    #63035

    skyblue
    Member
    Topics: 4
    Replies: 16

    Hi, Kayex.
    Thank you so much for the immediate response. Are you saying that too much oil of oregano can actually cause your symptoms to grow worse? Or were you talking about the dye-off symptoms? If it’s the dye-off symptoms, that makes sense, but for too much oil to cause my symptoms to grow worse – well, I just don’t understand that. Is there a reason for this?
    Thanks again, SO much.
    Sky

    #64174

    JustJoe
    Member
    Topics: 1
    Replies: 7

    The die-off symptoms can be more severe when you take too much, but that doesn’t mean your symptoms are getting worse, it basically means you are overloading your body with too much. Essentially what happens when the yeast dies is that it breaks open and releases toxins. And with a large amount of yeast killers, especially in the beginning, you will open up pandora’s box and kill a lot of yeast and thus release their toxins, called mycotoxins, which will cause you to flare up with your set of individual symptoms, making you think you are getting worse. But it is because your body (liver, etc.) cannot handle the overload. So take less and figure out what amount works for you so that you do not get to a point where it is overwhelming. As you go along, you can increase it slowly.

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Oil of Oregano and Symptoms’ is closed to new replies.